He says he feels "hung over".
My boyfriend took 6 Aleve in 9 hours by accident-what are the risks? Should he get medical attn?
Question posted · View member profile · Last updated
The information on this page reflects personal experiences shared by our community members. It is not reviewed for medical accuracy and should not replace professional medical advice.
3 Answers
February 4, 2010
Other than other risks, I would worry about my liver and kidneys...
January 8, 2010
hm, wonder how you take that many by accident. might want to talk to him about that
January 8, 2010
I suggest a call to the doctor or pharmacist or go to ER
Hope this helps
Related topics
Further information
- Aleve uses and safety info
- Aleve prescribing info & package insert (for Health Professionals)
- Side effects of Aleve (detailed)
Similar questions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.